# SDR FDEA201610043457

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,069 hours, 26,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: S10214
- Part serial: 81020401
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE ARMED LIGHT FAILED TO ILLUMINATE WHEN THE LEFT DOOR WAS CLOSED, LOCKED AND THE SLIDE WAS ARMED.  R & R THE GIRT BAR FWD PROXIMITY SENSOR IAW AMM 25-66-11-2. TEST PASSED.
